# SDR AALA20131211005

- Difficulty date: December 11, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 48,779 hours, 5,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PATH EMERGENCY LIGHT LENS AT LT NR 3 DOOR BROKEN.  REPLACED LENS FOR CEILING PATH EMERGENCY LIGHT AT LT NR 3 DOOR.  OPERATIONS CHECKED NORMAL.
